# SDR AT0700015

- Difficulty date: July 24, 2006
- Submitted: April 5, 2007
- Operation: Air carrier
- Aircraft: N979AT
- Make and model: Boeing 717-200
- Aircraft serial: 55038
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 926-948
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON GATE AFTER POST FLIGHT, RAMP REPORTS A DENT APPROX 18  INCHES IN FRONT OF REAR CARGO DOOR AT BOTTOM OF DOOR LEVEL.  CLASS 3 TEMP REPAIR INSTALLED AT LONGERON RIGHT 27 FUSELAGE STATION 926 TO 948.  INSPECT EVERY 3000 HRS AND REPLACE AT 8000 HRS REF 717 SRM 53-00-01.  INSTALLED DOUBLER REPAIR AT LONGERON 27 RIGHT FUSELAGE 926 TO 948 IAW SRM 51-30-01 REPAIR 1.  MATERIAL USED 2075 T6.075 SIZE 19 X 12.5 INCH.
